# SDR CA000714006

- Difficulty date: June 28, 2000
- Submitted: July 24, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5240 · Service Doors
- Part: Panel
- Condition: Open
- Location: O2 Service
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

(CAN)  ON CLIMB OUT OF MEMPHIS, THE CREW REPORTED A LOUD NOISE COMING FROM THE R/H FORWARD SECTION ASSOCIATED WITH A STALL FAIL MESSAGE.MAINTENANCE FOUND THE O2 SERVICING PANEL OPEN. THE PANEL WAS CLOSE AND THE AIRCRAFT RETURNED TO SERVICE.
